# SDR DALA1207490923

- Difficulty date: February 6, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E RIB IS CRACKED AT UPPER FWD SPAR ATTACHMENT STA XRS 162 THRU 3 FASTENER HOLES.  (NRC 191358)
